Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19375
Title: ON THE TORSION OF CERTAIN FINITELY PRESENTED GROUPS
Authors: THOMAS, RM
First Published: 1-Jan-1992
Publisher: MARCEL DEKKER INC
Citation: COMMUNICATIONS IN ALGEBRA, 1992, 20 (2), pp. 469-476
DOI Link: 10.1080/00927879208824351
ISSN: 0092-7872
Links: http://hdl.handle.net/2381/19375
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.